ISSN 2394-5125
 

Review Article 


USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna.

Abstract
The article shows a geometric method for solving the problem in integers, rational parameterization
of conic sections is considered, a formula conic sections is considered, a formula is obtained for expressing the
coordinates of a point on a curve through rational functions of one parameter and this formula is applied to the
calculation of integrals.

Key words: rational, primitive, parameterization, conic section, curve.


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Saipnazarov Shaylovbek Aktamovich
Articles by Salimov Dilmurat Tajiyevich
Articles by Yakubova Umida Shukhratullayevna
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna. USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS . JCR. 2020; 7(17): 411-420. doi:10.31838/jcr.07.17.57


Web Style

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna. USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS . http://www.jcreview.com/?mno=19943 [Access: August 17, 2021]. doi:10.31838/jcr.07.17.57


AMA (American Medical Association) Style

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna. USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS . JCR. 2020; 7(17): 411-420. doi:10.31838/jcr.07.17.57



Vancouver/ICMJE Style

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna. USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS . JCR. (2020), [cited August 17, 2021]; 7(17): 411-420. doi:10.31838/jcr.07.17.57



Harvard Style

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna (2020) USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS . JCR, 7 (17), 411-420. doi:10.31838/jcr.07.17.57



Turabian Style

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna. 2020. USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS . Journal of Critical Reviews, 7 (17), 411-420. doi:10.31838/jcr.07.17.57



Chicago Style

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna. "USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS ." Journal of Critical Reviews 7 (2020), 411-420. doi:10.31838/jcr.07.17.57



MLA (The Modern Language Association) Style

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna. "USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS ." Journal of Critical Reviews 7.17 (2020), 411-420. Print. doi:10.31838/jcr.07.17.57



APA (American Psychological Association) Style

Saipnazarov Shaylovbek Aktamovich, Salimov Dilmurat Tajiyevich, Yakubova Umida Shukhratullayevna (2020) USING THE GEOMETRIC METHODS FOR SOLVING NON-GEOMETRIC PROBLEMS . Journal of Critical Reviews, 7 (17), 411-420. doi:10.31838/jcr.07.17.57